# SDR ABXA010456

- Difficulty date: August 29, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 69,568 hours, 81,452 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 1864
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CREW REPORTED ON APPROACH DOOR OPEN LIGHT WOULD NOT PRESS TO TEST.  DID FLY BY, TOWER REPORTED DOORS CLOSED.  RELAMPED GEAR DOOR OPEN LIGHT PRESS TO TEST INDICATOR.  OPS CHECKED GOOD IAW DC-9 MM.
